# SDR UIEA200400167

- Difficulty date: September 22, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO 4757A087, REAR SPAR UPPER CHORD AND SIDE BODY INSPECTION.  CORROSION STILL EXIST ON THE UPPER REAR SPAR INTERNAL SPLICE FITTING AFTER INCORPORATING NR 5 HOLE DIA MAX OF 1.40 INCHES WITH SLEEVED BOLT REPAIR.  LEVEL 1 MINOR.  REAMED HOLE NR 5 TO FINAL SIZE OF 1.50 INCHES TO COMPLETELY REMOVED THE CORROSION.  PERFORMED OPEN HOLE HFEC TO ENSURE HOLE IS DAMAGE FREE.  INSTALLED SLEEVED BOLT REPAIR.  (M)
